# SDR COMA0570100

- Difficulty date: September 4, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 6,298 hours, 4,893 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 0288HH7997
- Condition: Failed
- Location: Cockpit
- Part time: 6,277 hours, 4,881 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5841 - COPILOT'S SIDE WINDOW SHATTERED.  REPLACED WINDOW.
